zbMATH — the first resource for mathematics

Homogeneously distributed sequences and Poincaré sequences of integers of sublacunary growth. (English) Zbl 0517.10051

11K36 Well-distributed sequences and other variations
11K06 General theory of distribution modulo \(1\)
54H20 Topological dynamics (MSC2010)
Full Text: DOI EuDML
[1] Erdös, P., Taylor, S. J.: On the set of points of convergence of a lacunary trigonometric series and the equidistribution properties of related sequences. Proc. London Math. Soc. (3),7, 598–615 (1957). · Zbl 0111.26801
[2] Furstenberg, H.: Poincaré recurrence and number theory. Bull. Amer. Math. Soc.5, 211–234 (1981). · Zbl 0481.28013
[3] Furstenberg, H.: Recurrence in Ergodic Theory and Combinatorial Number Theory. Princeton, N. J.: Univ. Press. 1981. · Zbl 0459.28023
[4] Kuipers, L., Niederreiter, H.: Uniform Distribution of Sequences. New York: Wiley-Interscience. 1974. · Zbl 0281.10001
[5] Karacuba, A. A.: Estimates for trigonometric sums. Proc. Steklov Inst.112, 251–265 (1971).
[6] Niederreiter, H.: On a paper of Blum, Eisenberg and Hahn concerning ergodic theory and the distribution of sequences in the Bohr group. Acta Sci. Math.37, 103–108 (1975). · Zbl 0297.28017
[7] Pollington, A. D.: On the density of sequence {n k {\(\zeta\)}}. Ill. J. Math.23, 151–155 (1979).
[8] Veech, W. A.: Well distributed sequences of integers. Trans. Amer. Math. Soc.161, 63–70 (1971). · Zbl 0229.10019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.